# SDR SIMA20210212001

- Difficulty date: February 12, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 50,092 hours, 42,035 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF 80KTS ACCT MECHANICAL E1 FUEL LOW TEMP MSG ON E1 OIL TEMP 26C, OIL PRESSURE 70-80 PSI. AMBIENT TEMP -29C FLIGHT CANCELED-C/A-TROUBLESHOT IAW RR FIL 73-31-00. FOUND FCOC ISSUE. RAR FCOC IAW RR MM 79-25-15 RAN ENINE IAW RR MM 72-00-+00. OPC GOOD LEAK CHECK GOOD. NO FURTHER DEFECTS NOED AT THIS TIME.
